全部 标题 作者
关键词 摘要


Intoxicación con fenilbutazona en un equino: reporte de un caso

Keywords: colitis, intoxicated, non-steroidal anti-inflamatory drug, phenylbutazone, ulcerative gastritis.

Full-Text   Cite this paper   Add to My Lib

Abstract:

it is described a clinic case of an equine that developed severe digestive lesions after taking high dosage of phenylbutazone to treat a lameness. at the moment of checking, it had nine days of evolution. since its arriving to the hospital, it was seen an intense lameness of the four limbs, dehydration and fetid diarrhea. after the physic exam, the interrogatory and the diagnostic aids it was proposed a diagnosis of traumatic laminitis, ulcerative gastritis and colitis by intoxication with non-steroidal anti-inflamatory drug (nsaids). the condition became worse despite the therapy and when the neurological signs were presented. it was suggested the euthanasia. during the necropsy, it was seen severe lesions in the gastrointestinal tract, hooves and brain. the objective of this article is to describe la symptomatology, therapy and evolution of the intoxicated patient with nsaids.

Full-Text

comments powered by Disqus